# SDR DXTA2012050104973

- Difficulty date: May 9, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 7,979 hours, 6,424 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 7,979 hours, 6,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, PLACED HANDLE IN UP POSITION, ANTI-SKID INOPERATIVE ANNUNCIATOR ILLUMINATED AND NOTED 2 GREEN (NOSE-LT MAIN) AND RT MAIN OUT WITH RED IN TRANSIT LIGHT ON.  AFTER 5-10 SECOND DELAY, PLACED GEAR HANDLE DOWN & HAD NORMAL GEAR DOWN AND LOCKED INDICATIONS. RETURNED AND LANDED WITHOUT FURTHER INCIDENCE.  ALSO ON POST FLIGHT SQUAT DISAGREE TRANSDUCER IN NOSE COMPARTMENT SHOWING WHITE. COULD NOT DUPLICATE.
